MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 5; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 5; CEMENTLESS HIP STEM
Catalog Number 01.18.145
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 6 august 2019: lot 178460: (b)(4) items manufactured and released on 09-apr-2018.Expiration date: 2023-03-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director: nine months after cementless total hip arthroplasty, the patient is complaining about pain.Radiographic images provided show the presence of radiolucent areas around the stem suggesting implant loosening and distal fixation.Such an early evolution towards aseptic loosening is unusual and we do not have sufficient information to find an explanation for it.There are no indications that the device has shown any intrinsic defects, but the reason of this event cannot be determined.
 
Event or Problem Description
Revision surgery planned on (b)(6) 2019 due to pain (10 months after primary surgery), the stem is distally fixed and not in the proximal part, potting.

Brand Name
AMISTEM H HA COATED LAT STEM SIZE 5
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8949800
Report Number3005180920-2019-00720
Device Sequence Number2471588
Product Code LZO
UDI-Device Identifier07630030804212
UDI-Public07630030804212
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2023
Device Catalogue Number01.18.145
Device Lot Number178460
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2019
Initial Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight70